Bounds on tail probabilities for negative binomial distributions
Kybernetika (2016)
- Volume: 52, Issue: 6, page 943-966
- ISSN: 0023-5954
Access Full Article
topAbstract
topHow to cite
topReferences
top- Alfers, D., Dinges, H., 10.1007/bf00533744, Z. Wahrscheinlichkeitstheory verw. Geb. 65 (1984), 3, 399-420. Zbl0506.62011MR0731229DOI10.1007/bf00533744
- Bahadur, R. R., 10.1214/aoms/1177705986, Ann. Math. Statist. 31 (1960), 43-54. Zbl0092.35203MR0120675DOI10.1214/aoms/1177705986
- Bahadur, R. R., Rao, R. R., 10.1214/aoms/1177705674, Ann. Math. Statist. 31 (1960), 4, 1015-1027. MR0117775DOI10.1214/aoms/1177705674
- Barndorff-Nielsen, O. E., A note on the standardized signed log likelihood ratio., Scand. J. Statist. 17 (1990), 2, 157-160. Zbl0716.62021MR1085928
- Györfi, L., Harremoës, P., Tusnády, G., Gaussian approximation of large deviation probabilities., http://www.harremoes.dk/Peter/ITWGauss.pdf, 2012.
- Harremoës, P., 10.1109/isit.2014.6875279, In: Proc. ISIT 2014, IEEE 2014, pp. 2474-2478. DOI10.1109/isit.2014.6875279
- Harremoës, P., Tusnády, G., 10.1109/isit.2012.6284247, In: International Symposium on Information Theory (ISIT 2012) (Cambridge, Massachusetts), IEEE 2012, pp. 538-543. DOI10.1109/isit.2012.6284247
- Letac, G., Mora, M., 10.1214/aos/1176347491, Ann. Stat. 18 (1990), 1, 1-37. Zbl0714.62010MR1041384DOI10.1214/aos/1176347491
- Morris, C., 10.1214/aos/1176345690, Ann. Statist. 10 (1982), 65-80. Zbl0521.62014MR0642719DOI10.1214/aos/1176345690
- Reiczigel, J., Rejtő, L., Tusnády, G., A sharpning of Tusnády's inequality., arXiv: 1110.3627v2, 2011.
- Zubkov, A. M., Serov, A. A., 10.1137/s0040585x97986138, Theory Probab. Appl. 57 (2013), 3, 539-544. Zbl1280.60016MR3196787DOI10.1137/s0040585x97986138